# SDR SWAA031277

- Difficulty date: June 6, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 53,499 hours, 40,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Part serial: BN1216
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT INBD AFT T/E FLAP DELAMINATED ON LOWER SURFACE.  REMOVED AND REPLACED RT INBD AFT T/E FLAP PER MM
